# SDR MALA954574

- Difficulty date: August 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N446MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC693
- System (JASC): 2612 · Fire Detection
- Part: Boot
- Part number: MS2517115
- Condition: Worn
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MSP - FLT 3218 - ON CLIMB-OUT, RIGHT ENGINE FIRE LIGHT BEGAN TO FLICKER.  THE AIRCRAFT RETURNED TO MSP.  MAINTENANCE REPLACED A RUBBER BOOT FOR THE FIRE DETECTOR LOCATED AT THE ENGINE CASE.  SYSTEM OPERATED SATISFACTORILY.  (X)
